Limit cases of theorems on $\mathscr F L_p$-multipliers
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 164-180
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a13,
author = {P. I. Lizorkin},
title = {Limit cases of theorems on $\mathscr F L_p$-multipliers},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {164--180},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a13/}
}
P. I. Lizorkin. Limit cases of theorems on $\mathscr F L_p$-multipliers. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 164-180. http://geodesic.mathdoc.fr/item/TM_1986_173_a13/